Third-degree heart block

82-year-old female past medical history significant for hypertension, diabetes, is presenting for altered mental status. Patient is gray and appearance, hypotensive, bradycardic, and confused. Her blood glucose is 112mg/dL. Administers 2 doses of atropine for a heart rate in the 20s pictured in the above rhythm strips. Patient has no response and they begin external pacing, which results in capture 80 bpm, improved mental status, and improved blood pressure. Patient has worsening of her mental status, as a thready pulse that intermittently captured, and low blood pressure. What is one other medication that could have considered giving? What meds do you use for intubation and why?

2 Likes

LikeAnswersShare
CHB. One can use glycopyrolate. Orciprenalin can be given But best part is Temporary pacemaker through Femoral vein.
Thank you Dr Ashok and Dr. Sanjeev
0
Dissociated A v rythm CHB WITH ECTOPICS YES CARDIOVERSION IS RT APPROACH
Thanx dr Maqusud Ansari
0

View 1 other reply

Complete heart Block immediately go for TPI .
Agree with Dr Gaurav Chhaya
Thank you
0

View 2 other replies

CHB. Should for TPI.
third-degree heart block or complete heart block (CHB) Use Temporary Pacemaker through Femoral Vein
U should record at least 3 complexes in single lead for proper interpretation ECG
SUGGESTIVE OF COMPLETE HEART BLOCK
Av nodal rhythm bradycardia pace maker
Chb cardioversion
Load more answers